MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 8MM - M

KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 8MM - M
Model Number TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 8MM - M
Medical Device Problem Codes Fracture (1260); Material Deformation (2976)
Health Effect - Clinical Codes Implant Pain (4561); Joint Impingement (4834)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could be confirmed since the affected device was returned for investigation.A review of the device history record for the reported lot did not indicate any abnormalities related to the reported event.Based on the investigation (explant analysis, device history record review, complaint database review, clinical signs), the most probable root cause is a mechanical overstress due to inappropriate neck size choice (too long) or bone preparation.The identified root cause represents the most likely explanation based on current evidence and does not constitute definitive proof of causality.
 
Event or Problem Description
It was reported that, due to persistent thumb pain since the initial implantation, a male patient underwent revision surgery nearly three years later ((b)(6) 2025).After revision of the prosthesis and implantation of a shorter neck, the patient is doing well and no longer feels any pain.

Brand Name
TOUCH® - CMC1 PROSTHESIS
Common Device Name
TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 8MM - M
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key24413229
Report Number3024706750-2026-00005
Device Sequence Number14965386
Product Code SFA
UDI-Device Identifier07640181160051
UDI-Public07640181160051
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberTOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 8MM - M
Device Catalogue NumberNTO158
Device Lot NumberX5987
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale